# SDR SWAA2024043080503

- Difficulty date: April 29, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 24,631 hours, 12,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS CHECK; FOUND INTERIOR AFT L/H & R/H EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED BATTERY PACK FOR BOTH AFT L/H AND AFT R/H PER AMM 33-51-06. OPS CHECK GOOD.
